# SDR SWAA2024102953805

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 55,664 hours, 33,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR EMERGENCY LIGHT FWD OF AFT CARGO DOOR INOP<[01] REMOVED AND REPLACED RH EXTERIOR EMERGENCY LAMP IAW AMM 33-51-04. OPS CHECK GOOD
